Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium, day 4

Posted by Noa on December 6, 1999, at 21:24:51

In reply to Re: Lithium, day 4, posted by saint james on December 6, 1999, at 20:32:01

Thanks. My headache ended up fading away by the late afternoon.
I am trying to drink a lot of water. The trips to the bathroom are sometimes really annoying. Sometimes it seems like every 5 minutes. What complicates it is the urinary effects of the effexor, which seem to make my bladder capacity a fraction of normal, makes the urge to go incredibly urgent, and difficult to control sometimes, and then causes a wierd disconnect, a hesitancy, which requires me to practically have to hypnotize myself so I can go. Very bizarre.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noa thread:16297